# SDR ASAA2017061621118

- Difficulty date: June 16, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 34,815 hours, 10,569 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Light
- Part number: UNKNOWN
- Condition: False Activation
- Location: Nr 2 Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 7827300, FOUND FAULT 77-108582, THE BOTTOM RIGHT EGT SIGNAL IS OUT OF RANGE.  ECONOMIC FAULT.  ACFT GROUNDED.   NR 2 ENGINE BITE SHOWS NO CURRENT FAULTS, NO FAULTS IN HISTORY. TEMPS OUT OF RANGE.  WIRING HARNESS RESISTANCE WITHIN LIMITS. CONNECTOR HAD SOME CONTAMINATION,  CLEANED. S2 TEMPS SHOW WITHIN LIMITS. RAN ENGINE AT IDLE FOR 5 MINUTES, NO FAULTS DETECTED. EEC GROUND TESTED GOOD. GROUND VERIFICATION TESTS PASSED.
